posted on Feb, 10 2009 @ 08:29 PM
Wow. I was thinking of posting the same thing, but people don't seem to check out my posts, so I went against it.
Thanks for posting this.
I'm on Seroquel for Anxiety and Depression (for 3 years). I've been trying to get off this stuff for almost 2, but when I stop, it's worse than
kicking heroin. I realize I need to get off this medicine made by the big Pharmeceutical companies.
Seroquel is actually for Schitzophrenia, but they gave it to me at a lower dose for what I said before... After learning all this stuff about higher
conciousness, Astral Planes, and ET contact, I realized the Seroquel could be supressing my Pineal Gland.
I've been reading about the pineal gland from another fine ATS poster. He said the same thing about the gland(I know who I can believe and not
believe). Besides, I looked up Pineal Gland on Wikipedia... It corroborates...
So I guess the only way to answer your question is to just stop taking it.
I believe now that happiness comes from within. It's just a matter of changing your vibrations from low to high.. We were not meant to be taking any
of this crap!! None of it!! I'm not saying all medicine is bad, but I can tell you that psych-meds are just ominous.
With SSRI's (I was on quite a few before), you will get the "brain zaps" and more if you stop it (suddenly). It's not too bad.. Just feels
Unfortunately for the Seroquel and I, when I just taper off my dose, I feel it bad. No one can tell me otherwise...
Yeah. These things are bad. Even though they are under the guise of "helping with mental heath", who's to say that even when a schitzophrenic hears
"voices", it's not just input from higher dimensions (perhaps the astral plane?).
Some people who hear "voices" hear either good things or to kill someone or something. I think it's just the pineal gland being more open than a
regular person's. I believe these people , like I said, are just more sensitive to these dimensions, and when they're told it's "not normal",
they get afraid. Some obviously do what the "bad" voices/entities say. Some people, I guess, know to ignore them.
Regardless of how bad I will feel going off the Seroquel, I really believe it will be worth it - more spiritually if anything. I think these things
are really supressing what we can do with our minds, so I will go through the hell to find out. I have nothing to lose.
I think the OP (I forgot his/her nick - sorry) should try getting off of the SSRI too...
Just my input.
good luck, OP, and if you need to U2U for anything, I gotcha.